| Model Number |
LTF-S190-10 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during set up / inspection for use, the subject device rubber adhesive peeled off.There was no patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: d8, h3, h4, h6, h10, h11.The device was returned to olympus for inspection and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: known inherent risk of device.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported during set up / inspection for use; the subject device rubber adhesive peeled off.There was no patient involvement.